# SDR MALA110221

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 8,994 hours, 5,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 584GB
- Condition: Chafed
- Location: Inbd Flap Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MM48, LT INBD FLAP PANEL 584GB IS CHAFED AT VANE ACTUATOR CUT-OUT.  BLENDED OUT DAMAGED AREA OF PANEL AREA OF PANEL 584GB AT VANE ACTUATOR CUT OUT FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM 57-52-01.
